Approximating Characteristics of the Analogs of Besov Classes with Logarithmic Smoothness

  • S. A. Stasyuk Ин-т математики НАН Украины, Киев

Abstract

We obtain the exact-order estimates of some approximating characteristics for the analogs of Besov classes of periodic functions of several variables (with logarithmic smoothness).
Published
25.04.2014
How to Cite
StasyukS. A. “Approximating Characteristics of the Analogs of Besov Classes With Logarithmic Smoothness”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 66, no. 4, Apr. 2014, pp. 493–499, http://umj.imath.kiev.ua/index.php/umj/article/view/2151.
Section
Research articles